# SDR DALA2023070305306

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 43,129 hours, 30,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN THE CABIN COMPARTMENT ARE INOPERATIVE OR DIE IN LESS THAN 30 SECONDS AT TAXI. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK REF B717 AMM 33-51. BATTERY PACK LOCATIONS REPLACED ARE B5-116, -227, -120, -230, AND -231. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #4783266)
